Alert archive / Hawaii / Wind Advisories in 2026

Wind Advisory 5, NWS Honolulu, HI

February 9, 20264 counties in Hawaii

NWS Honolulu, HI issued this wind advisory at Feb 9, 2026, 12:51 PM HST for 4 counties in Hawaii. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2026, 12:51 PM HST (22:51 UTC)
Expired
Feb 10, 2026, 2:52 PM HST
In force
26 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 10.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2026-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2026-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

384 
WWHW70 PHFO 092251
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
1251 PM HST Mon Feb 9 2026

HIZ001-003-004-006-007-009>011-029>036-101200-
/O.CAN.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/
/O.NEW.PHFO.WI.Y.0005.260209T2251Z-260211T0400Z/
Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North
Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai
East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau
Windward-Koolau Leeward-
1251 PM HST Mon Feb 9 2026

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Kauai, Niihau, and Oahu.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Winds this strong can tear off shingles, knock down tree 
  branches, blow away tents and awnings and make it difficult to 
  steer, especially for drivers of high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make 
sure tents and awnings are secure or take them down. Be prepared for 
power outages.

&&

$$

HIZ015-016-018-026-027-040>046-100400-
/O.CON.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/
Lanai Mauka-Kahoolawe-Maui Leeward West-Kohala-Big Island
Interior-Molokai West-Molokai Leeward South-Lanai Windward-Lanai
Leeward-Lanai South-Maui Central Valley North-Maui Central Valley
South-
1251 PM HST Mon Feb 9 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Maui County and the Big Island.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines and 
  damage roofs. Power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds may lead to property damage. Hazardous driving 
conditions due to powerful cross winds will pose a serious risk for 
drivers, especially for light weight and high profile vehicles. 
Loose outdoor items should be brought inside or secured properly.

A High Wind Warning means that winds are expected to be at least 40 
mph, with gusts over 60 mph. Stay away from downed power lines.

&&

$$

HIZ017-037>039-047>052-054-100400-
/O.CON.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/
Maui Windward West-Molokai Windward-Molokai Southeast-Molokai
North-Windward Haleakala-Kipahulu-South Maui/Upcountry-South
Haleakala-Big Island South-Big Island Southeast-Big Island North-
1251 PM HST Mon Feb 9 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Maui County and the Big Island.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines and 
  damage roofs. Power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Strong winds may lead to property damage. Hazardous driving 
conditions due to powerful cross winds will pose a serious risk for 
drivers, especially for light weight and high profile vehicles. 
Loose outdoor items should be brought inside or secured properly.

A High Wind Warning means that winds are expected to be at least 40 
mph, with gusts over 60 mph. Stay away from downed power lines.

&&

$$

JVC
4 follow-up statements
427 
WWHW70 PHFO 100100
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
300 PM HST Mon Feb 9 2026

HIZ015>018-026-027-037>052-054-110400-
/O.CAN.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/
/O.EXA.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/
Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Kohala-
Big Island Interior-Molokai Windward-Molokai Southeast-Molokai
North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai
Leeward-Lanai South-Maui Central Valley North-Maui Central Valley
South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South
Haleakala-Big Island South-Big Island Southeast-Big Island North-
300 PM HST Mon Feb 9 2026

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Kahoolawe, Lanai, Maui, Molokai, and the Big Island.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Winds this strong can tear off shingles, knock down tree 
  branches, blow away tents and awnings and make it difficult to 
  steer, especially for drivers of high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make 
sure tents and awnings are secure or take them down. Be prepared for 
power outages.

&&

$$

HIZ001-003-004-006-007-009>011-029>036-110400-
/O.CON.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/
Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North
Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai
East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau
Windward-Koolau Leeward-
300 PM HST Mon Feb 9 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Kauai, Niihau, and Oahu.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Winds this strong can tear off shingles, knock down tree 
  branches, blow away tents and awnings and make it difficult to 
  steer, especially for drivers of high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make 
sure tents and awnings are secure or take them down. Be prepared for 
power outages.

&&

$$

JVC
274 
WWHW70 PHFO 101304
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
304 AM HST Tue Feb 10 2026

HIZ001-003-004-006-007-009>011-015>018-026-027-029>052-054-110400-
/O.CON.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/
Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North
Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka-
Kahoolawe-Maui Windward West-Maui Leeward West-Kohala-Big Island
Interior-Kauai North-Kauai East-Kauai South-East Honolulu-
Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai
Windward-Molokai Southeast-Molokai North-Molokai West-Molokai
Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui
Central Valley North-Maui Central Valley South-Windward Haleakala-
Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-
Big Island Southeast-Big Island North-
304 AM HST Tue Feb 10 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...All Hawaiian Islands.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Winds this strong can tear off shingles, knock down tree 
  branches, blow away tents and awnings and make it difficult to 
  steer, especially for drivers of high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make 
sure tents and awnings are secure or take them down. Be prepared for 
power outages.

&&

$$

JELSEMA
222 
WWHW70 PHFO 101809
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
809 AM HST Tue Feb 10 2026

HIZ001-003-004-006-007-009>011-029>036-110815-
/O.CAN.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/
Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North
Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai
East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau
Windward-Koolau Leeward-
809 AM HST Tue Feb 10 2026

...WIND ADVISORY IS CANCELLED FOR NIIHAU, KAUAI, AND OAHU...

$$

HIZ015>018-026-027-037>052-054-110400-
/O.CON.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/
Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Kohala-
Big Island Interior-Molokai Windward-Molokai Southeast-Molokai
North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai
Leeward-Lanai South-Maui Central Valley North-Maui Central Valley
South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South
Haleakala-Big Island South-Big Island Southeast-Big Island North-
809 AM HST Tue Feb 10 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Kahoolawe, Lanai, Maui, Molokai, and the Big Island. The 
  threat for strong winds is greatest over and west of terrain.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Winds this strong can tear off shingles, knock down tree 
  branches, blow away tents and awnings and make it difficult to 
  steer, especially for drivers of high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch out for falling tree branches when walking or driving. Make 
sure tents and awnings are secure or take them down. Be prepared for 
power outages.

&&

$$

JVC
759 
WWHW70 PHFO 110052
NPWHFO

URGENT - WEATHER MESSAGE
National Weather Service Honolulu HI
252 PM HST Tue Feb 10 2026

HIZ015>018-026-027-037>052-054-111500-
/O.CAN.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/
Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Kohala-
Big Island Interior-Molokai Windward-Molokai Southeast-Molokai
North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai
Leeward-Lanai South-Maui Central Valley North-Maui Central Valley
South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South
Haleakala-Big Island South-Big Island Southeast-Big Island North-
252 PM HST Tue Feb 10 2026

...WIND ADVISORY IS CANCELLED...

Winds have lowered below advisory thresholds.

$$

JVC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Feb 9, 9:03 AM HST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 9, 9:03 AM HST, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
903 AM HST Mon Feb 9 2026

.SYNOPSIS...
Wet and windy weather will continue across the islands today, with
conditions gradually improving this afternoon into tonight as
winds ease and rainfall coverage and intensity diminishes. A more
typical trade wind pattern will then follow Tuesday through late
this week, although it will remain rather breezy.

&&

.SHORT TERM UPDATE...
Issued at 851 AM HST Mon Feb 9 2026

Ongoing event nearing an end as the gradient begins to slowly
weaken today and it becomes increasingly evident that surface
convergence will be insufficient to organize meaningful banding of
showers. Though organization has been poor, rain rates have been
highly efficient at times. MRMS Multi Senor Pass yields estimated
rainfall totals so far around 3-6" over Windward Oahu, up to 15"
on the northern slopes of Molokai, just shy of 10" over Windward
Maui, and around a foot along the North Kohala and Hamakua coasts
of the Big Island. Kauai comes in last with a pocket estimated
around 5" atop Mount Waialeale. Light to moderate stratiform rain
will blanket the eastern 2/3 of the state today while weakly
convergent trade wind showers become focused increasingly
westward, eventually bringing an enhancement to shower activity
over Oahu by mid to late afternoon. This weak convergence exists
along the lead edge of mid-level dry punching into the region from
the east. This dry air will scour out mid-level moisture and
bring increasing stability tonight into Tuesday. Right entrance
jet support rapidly wanes during this time as the parent low to
the west of the islands slides to the southwest and brings an
effective end to the event. The Flood Watch remains in effect
until 6pm with no expectation to extend it into tonight.

The gradient over the area has peaked as 1014mb low pressure SW of
the islands drifts westward and progressive mid-latitude ridging
ushers 1039mb high pressure eastward. Current observations indicate
the downslope machine is still going this morning with gusts to
50mph over southern Molokai and 59mph at the Olowalu anemometer on
Maui. Gusts are similarly in the 45-55mph in the Kohala District of
the Big Island. Daytime heating will allow gusts to creep upwards in
magnitude today, but the 70+mph readings of yesterday become
decreasingly likely with each passing hour. Subtle increase in
stability as early as this evening may keep gusts elevated into the
evening. The High Wind Warning remains in effect until 6pm and will
likely be transitioned to a Wind Advisory this evening if not sooner.

The Winter Storm Warning for the Big Island summits is also likely
to expire on schedule this evening as developing subsidence beneath
height rises aloft, impinging mid-level dry air, and gradual loss of
deep moisture will spell an end to meaningful snowfall, though a few
flakes may continue to fall through the first half of the night.

&&

.PREV DISCUSSION...
Currently at the surface, a trough of low pressure is located a
few hundred miles southwest of the state, while a 1036 mb high is
centered well to the north of the islands. The gradient remains
strong locally, with breezy to windy conditions affecting much of
the state. The strongest winds continue to be over and downwind
of the higher terrain, through valleys, and in other local
acceleration areas, where frequent wind gusts of 40 to 50 mph
have been occurring overnight. Infrared satellite imagery shows
overcast conditions across the islands. Radar imagery shows
widespread rain from Oahu eastward, with lesser shower coverage
over Kauai. The heaviest rainfall continues to focus over the
windward portions of the islands. The main short term focus
continues to revolve around the heavy rain and damaging wind
potential today.

The overall forecast appears on track, with deep moisture
remaining over the islands in association with the old dissipated
front. This in combination with divergence aloft and strong winds
aiding orographic lift, will continue to support areas of heavy
rain primarily over windward slopes and coasts, along with a
slight chance for a rumble or two of thunder. The Flood Watch
remains in effect through 6 PM this evening.

The wind forecast is a bit more uncertain, as there has been a
decrease in the gustiness overnight. We still expect a windy day
across the islands however, as the gradient remains tight between
a 1039 mb high well north of the state and a weak developing low
several hundred miles southwest of the islands. As a result, the
High Wind Warning remains in effect through 6 PM this evening as
well.

Finally, the Winter Storm Warning for the Big Island summits
remains in effect through 6 PM this evening for elevations above
12000 feet.

Conditions are expected to begin improving by late this afternoon,
with winds easing up some, and rainfall diminishing in coverage
and intensity as well. It will remain breezy enough tonight
however, that a Wind Advisory may be needed for some of the
typically windier areas once the High Wind Warning is cancelled.

More typical, but breezy, trade wind weather will follow Tuesday
through Friday, with showers favoring windward and mauka areas.
The latest 06Z GFS and 00Z ECMWF show the potential for another
round of heavy rainfall next weekend. Since this has been a recent
development in model trends showing a return of unsettled weather,
will wait for some more run to run continuity before trending the
forecast away from a trade wind pattern.

&&

.AVIATION...
A broad, nearly stationary surface high prevails north of the
Hawaiian Islands while an elongated upper-level trough meanders
easterly will aid in generating strong to near gale force trades
across the islands today. Additionally, scattered rain and
lowered ceilings across the state will lead to MVFR and localized
IFR conditions at times. Otherwise, gusty trades will be the
primary impact throughout the period.

AIRMET Sierra is in effect for mtn obsc for all islands.

AIRMET Tango is in effect for mod to isol turb across all islands
and adjacent waters due to the weather system over the state up
to FL380. Sustained winds in excess of 30 kt is also expected
into Monday.

Light icing is expected in cloud layer 120-FL250 across the
state.

&&

.MARINE...
A low pressure system southwest of the Hawaiian Islands slowly
drifts westward as a strong high north of the state slowly drifts
eastward. Wind speeds will weaken slightly through the day as both
large scale pressure systems begin to move away from the island
chain. Strong to gale force winds remain in the forecast today for
both coastal and offshore waters, and a Gale Warning remains in
effect through the afternoon hours for all Hawaiian waters. Fresh
to locally strong easterly trade winds will linger in the forecast
for all coastal waters with slight downward trends each day to
Small Craft Advisory levels from Tuesday into Thursday.

These strong to gale force trade winds today will bring large and
very rough surf along east facing shores lasting through tonight.
A High Surf Warning remains in effect for exposed east facing
shores through tonight. Surf heights along east facing shores will
decline to advisory levels by Tuesday morning, then decline below
advisory thresholds, yet remain rough from Tuesday night onward
as trade winds ease across the region.

Small to moderate northwest swells will pass through the islands
into the first half of next week. These smaller swells will keep
surf heights on the smaller side. Looking into the extended
forecast from the middle to the end of next week, we see a similar
swell picture with no larger northwesterly swells for the
foreseeable future.

Surf along south facing shores will remain small with some small
background south swell energy expected over the next few days.
Select southern exposures exposed to the wind swell will likely
see some larger waves as well.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 PM HST this evening for Big Island East-Big
Island Interior-Big Island North-Big Island South-Big Island
Southeast-Central Oahu-East Honolulu-Ewa Plain-Haleakala Summit-
Honolulu Metro-Kahoolawe-Kauai East-Kauai Mountains-Kauai North-
Kauai South-Kauai Southwest-Kipahulu-Kohala-Kona-Koolau Leeward-
Koolau Windward-Lanai Leeward-Lanai Mauka-Lanai South-Lanai
Windward-Maui Central Valley North-Maui Central Valley South-
Maui Leeward West-Maui Windward West-Molokai Leeward South-
Molokai North-Molokai Southeast-Molokai West-Molokai Windward-
Niihau-Oahu North Shore-Olomana-South Haleakala-South
Maui/Upcountry-Waianae Coast-Waianae Mountains-Windward
Haleakala.

High Wind Warning until 6 PM HST this evening for Big Island
Interior-Big Island North-Big Island South-Big Island Southeast-
Central Oahu-East Honolulu-Ewa Plain-Honolulu Metro-Kahoolawe-
Kauai East-Kauai Mountains-Kauai North-Kauai South-Kauai
Southwest-Kipahulu-Kohala-Koolau Leeward-Koolau Windward-Lanai
Leeward-Lanai Mauka-Lanai South-Lanai Windward-Maui Central
Valley North-Maui Central Valley South-Maui Leeward West-Maui
Windward West-Molokai Leeward South-Molokai North-Molokai
Southeast-Molokai West-Molokai Windward-Niihau-Oahu North Shore-
Olomana-South Haleakala-South Maui/Upcountry-Waianae Coast-
Waianae Mountains-Windward Haleakala.

High Surf Warning until 6 AM HST Tuesday for Big Island East-Big
Island North-Big Island Southeast-East Honolulu-Kahoolawe-Kauai
East-Kipahulu-Koolau Windward-Maui Windward West-Molokai
Southeast-Molokai Windward-Olomana-South Haleakala-Windward
Haleakala.

Winter Storm Warning until 6 PM HST this evening for Big Island
Summits.

Gale Warning until 6 PM HST this evening for Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-Big Island
Windward Waters-Kaiwi Channel-Kauai Channel-Kauai Leeward Waters-
Kauai Northwest Waters-Kauai Windward Waters-Maalaea Bay-Maui
County Leeward Waters-Maui County Windward Waters-Oahu Leeward
Waters-Oahu Windward Waters-Pailolo Channel.

&&

SHORT TERM UPDATE...JVC
DISCUSSION...Jelsema
AVIATION...Pierce
MARINE...Bohlin

In the hours before

Local storm report, Feb 9, 9:57 AM HST, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
957 AM HST Mon Feb 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     Non-Tstm Wnd Gst 3 N Kawaihae            20.09N 155.83W
02/09/2026  M65 MPH          Hawaii             HI   Mesonet

            Mesonet station KHRH1 Kohala Ranch.

&&
Local storm report, Feb 9, 10:43 AM HST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1043 AM HST Mon Feb 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Non-Tstm Wnd Gst 1 SSW Honolulu          21.30N 157.87W
02/08/2026  M60 MPH          Honolulu           HI   Mesonet

            Measured at Honolulu Harbor from a PacIOOS
            wind sensor at a height of 19.5 meters above
            sea level.

&&

RAB
Local storm report, Feb 9, 12:22 PM HST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1222 PM HST Mon Feb 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     Flood            1 SSE Hana              20.76N 155.99W
02/08/2026                   Maui               HI   Emergency Mngr

            Waikoloa Road in Hana closed due to rising
            river water and flooding.

&&

DW
Local storm report, Feb 9, 12:27 PM HST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1227 PM HST Mon Feb 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Non-Tstm Wnd Dmg 1 ENE Makawao           20.86N 156.31W
02/08/2026                   Maui               HI   Emergency Mngr

            Baldwin Ave at Kee Road is closed due to
            downed trees and powerlines.

&&

DW
Local storm report, Feb 9, 12:29 PM HST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1229 PM HST Mon Feb 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     Non-Tstm Wnd Dmg 3 SE Makawao            20.83N 156.29W
02/08/2026                   Maui               HI   Emergency Mngr

            Piiholo Road north of Mahiai Place closed
            due to a tree down on the roadway.

&&

DW
Local storm report, Feb 9, 12:37 PM HST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1237 PM HST Mon Feb 9 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     Non-Tstm Wnd Dmg 5 ESE Pukalani          20.81N 156.28W
02/08/2026                   Maui               HI   Emergency Mngr

            Olinda Road at Piiholo Road intersection
            closed due to trees and powerlines on the
            roadway.

&&

DW

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 3:00 PM HSTHigh Surf WarningHFOHawaii, Honolulu, Kauai, Kalawao36 hr
Feb 8, 3:03 PM HSTAreal Flood AdvisoryHFOHawaii18 hr
Feb 8, 8:18 PM HSTAreal Flood AdvisoryHFOKalawao3 hr

Nearby

Wind Advisories in Hawaii, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.